Bluelight

Thread: Mixing klonopin and tramadol

Results 1 to 12 of 12
  1. Collapse Details
    Mixing klonopin and tramadol 
    #1
    Bluelighter xbloodwhipx's Avatar
    Join Date
    Jun 2011
    Location
    home
    Posts
    558
    Would it be safe to mix like 3mg of Klonopin with 250mg of tramadol
     

  2. Collapse Details
     
    #2
    Bluelighter xstayfadedx's Avatar
    Join Date
    Jan 2011
    Location
    Pistolvania
    Posts
    14,973
    It should be fine as long as you have a somewhat of a tolerance to both which I'm assuming you do. You might waste the tramadol though if you fall asleep.... Yet if you can manage to stay up then you will feel the buzz/euphoria from the tramadol.
     

  3. Collapse Details
     
    #3
    Bluelighter xbloodwhipx's Avatar
    Join Date
    Jun 2011
    Location
    home
    Posts
    558
    Quote Originally Posted by xstayfadedx View Post
    It should be fine as long as you have a somewhat of a tolerance to both. You might waste the tramadol though if you fall asleep.... Yet if you can manage to stay up then you will feel the buzz/euphoria from the tramadol.
    Im really good at staying up, i once went (in the military) 6 days with like 10 hours of sleep so yea
     

  4. Collapse Details
     
    #4
    Bluelighter xstayfadedx's Avatar
    Join Date
    Jan 2011
    Location
    Pistolvania
    Posts
    14,973
    So yeah then you should be fine. I never had a problem taking benzos and tramadol (when I use to have it). Also the benzos could also help the seizure threshold when you take the tramadol so that's a plus.
     

  5. Collapse Details
     
    #5
    Bluelighter xbloodwhipx's Avatar
    Join Date
    Jun 2011
    Location
    home
    Posts
    558
    On a side note, can you OD on klonopin?
     

  6. Collapse Details
     
    #6
    Bluelighter xstayfadedx's Avatar
    Join Date
    Jan 2011
    Location
    Pistolvania
    Posts
    14,973
    Quote Originally Posted by xbloodwhipx View Post
    On a side note, can you OD on klonopin?
    Yes, you can overdose on klonopin it is a central nervous system depressant. Which can cause your breathing to subside if you take too much and the lack of oxygen to the brain can kill you. So you need to watch out with how much you take but 3mg is pretty safe.
     

  7. Collapse Details
     
    #7
    Bluelighter xbloodwhipx's Avatar
    Join Date
    Jun 2011
    Location
    home
    Posts
    558
    K thanks everyone
     

  8. Collapse Details
     
    #8
    Bluelighter xstayfadedx's Avatar
    Join Date
    Jan 2011
    Location
    Pistolvania
    Posts
    14,973
    No problem glad I could help and depending on your benzo tolerance you should be feeling good or just fall asleep with 3mg of klonopin.
     

  9. Collapse Details
     
    #9
    Bluelight Crew effie's Avatar
    Join Date
    Feb 2010
    Location
    UK
    Posts
    13,154
    Be aware that you should never take more than 400mg of tramadol in 24 hours as it causes seizures (and has been known to at lower doses than this, altho the benzo should definitely help - still, don't exceed 400mg)

    Also be very wary that a benzo plus an opiate can cause major respiratory depression - benzos alone actually rarely kill people, although you should still be careful, but benzo + opiate can be deadly. As long as you have a tolerance 3mg should be okay, and 250mg tramadol isn't a massive dose, as xstayfadedx said, but mixing downers can be a deadly combination - I'd always advise start really low, say 1mg and maybe a little less tramadol, and add in more as you go on rather than taking it all at once. Tramadol works reallly well when re-dosed.

    Stay safe and enjoy!
     

  10. Collapse Details
     
    #10
    Bluelighter laCster's Avatar
    Join Date
    Nov 2010
    Location
    $toned
    Posts
    6,616
    i am one of the only people i have talked to who has had seizures at low doses such as 250mgs. i had taken the trams before i seized and i still take them after the incidence, but i always make sure to have klonopin in me before i take them. you should be fine with the kpin/trams because klonopin is an excellent anti-convulsant and will raise your seizure threshold


    i dont think you will be near Od'ing with this combo. trams bind weakly to mu-opioid receptors and won't cause as much respiratory depression as other opiates like oxy/morphine. just dont drive aand you should be fine!

    have fun
     

  11. Collapse Details
     
    #11
    Bluelighter xbloodwhipx's Avatar
    Join Date
    Jun 2011
    Location
    home
    Posts
    558
    K i think i got all the answers i need so if a moderator could close this that would be great
     

  12. Collapse Details
     
    #12
    ^done. glad you got your answer.
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •